RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 14, Number 4  


Representing systems of exponential functions in spaces of holomorphic functions with given growth near boundary
A. V. Abanin, V. A. Varziev
5
Inversion and description of the ranges of potentials with singularities of their kernels on a sphere
A. V. Gil, V. A. Nogin
10
Asymptotic integration of the linear parabolic problem with the high frequency coefficients in the critical case
V. V. Gusachenko, V. B. Levenshtam
19
The asimptotics of conditionally periodic solution of differential equation containing great high-frequency terms
M. R. Ishmeev
24
About Green's function of a parabolic problem on a graph
R. Ch. Kulaev
32
Banach lattices of continuous sections
A. G. Kusraev, S. N. Tabuev
41
On Maharam polynomials
Z. A. Kusraeva, B. B. Tasoev
45
On correlation of two solution classes for Navier–Stokes equations. II
V. B. Levenshtam
52
On optimal recovery of the Laplacian of a function from its inaccurately given Fourier transform
E. O. Sivkova
63
Using homological methods on the base of iterated spectra in functional analysis
E. I. Smirnov
73
Symmetrical polynomials and conservation laws
A. B. Shabat
83

Mathematical Events
Dragilev Mikhail Mikhailovich (on his 90th birthday)
A. V. Abanin, V. P. Zakharyuta, M. I. Karyakin, Yu. F. Korobeinik, A. G. Kusraev
95
Nikolai Aleksandrovich Vavilov (on his 60th birthday)
V. A. Koibaev, A. G. Kusraev, V. D. Mazurov
99
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020